Burst blood vessels on nose
Posted on Poppers Guide's Forum
Topic created by Aj
on Fri, 15 Mar 2019 at 20:37
Aj said on Fri, 15 Mar 2019 at 20:37...
I have burst blood capillaries on the surface of my nose. I did poppers for about a year and gradually I started getting capillaries on my nose coinciding with popper use. Iím going to get them lasered off, but I was wondering if anyone else knew about this. Burst blood capillaries happen through dilated blood vessels. They are permanent unless you get a licensed technician to remove them. I donít want to stop doing poppers, so I wanted to ask here. Thanks.
sugarplum said on Wed, 5 Jun 2019 at 09:35...
yes well volatile nitrites lower blood pressure followed by that well known RUSH, so what you are seeing is the result of that poppers phenomenon. You should either stop or avoid anything with isopropyl nitrite/ i think isopentyl nitrite might be a better idea. BTW that is what is happening with ocular probs too. Eye is made up of tiny blood vessels, again linked to ISOPROPYL. to be fair i guess you have an underlying condition anyway so i say stop. if poppers are so important to a happy sexual experience something is wrong. i hope you are NOT using poppers with any erectile meds! you must never combine them you know that???